×

zbMATH — the first resource for mathematics

\(N\)-soliton solutions, Bäcklund transformation and conservation laws for the integro-differential nonlinear Schrödinger equation from the isotropic inhomogeneous Heisenberg spin magnetic chain. (Russian, English) Zbl 1313.35329
Zh. Vychisl. Mat. Mat. Fiz. 54, No. 4, 720-720 (2014); translation in Comput. Math. Math. Phys. 54, No. 4, 727-743 (2014).
Summary: Under investigation in this paper is an integro-differential nonlinear Schrödinger (IDNLS) equation, which is equivalent to the spin evolution equation of a classical inhomogeneous Heisenberg magnetic chain in the continuum limit. Based on the Hirota method, the bilinear form and \(N\)-soliton solution for the IDNLS equation are derived with the help of symbolic computation. Moreover, the \(N\)-soliton solution for the IDNLS equation is expressed in terms of the double Wronskian and testified through the direct substitution into the bilinear form. Moreover, the bilinear Bäcklund transformation and infinitely many conservation laws are also obtained for the IDNLS equation. Propagation characteristics and interaction behaviors of the solitons are discussed by analysis of such physical quantities as the soliton amplitude, width, velocity and initial phase. Interactions of the solitons are proved to be elastic through the asymptotic analysis. The effect of inhomogeneity on the interaction of the solitons is studied graphically.
MSC:
35Q55 NLS equations (nonlinear Schrödinger equations)
37K10 Completely integrable infinite-dimensional Hamiltonian and Lagrangian systems, integration methods, integrability tests, integrable hierarchies (KdV, KP, Toda, etc.)
PDF BibTeX XML Cite
Full Text: DOI Link
References:
[1] A. Hubert and R. Schafer, Magnetic Domains (Springer-Verlag, Berlin, 1998).
[2] Chandrasekar, V K; Pandey, S N; Senthilvelan, M; Lakshmanan, M, No article title, J. Math. Phys., 47, 023508, (2006) · Zbl 1111.34003
[3] Vijayajayanthi, M; Kanna, T; Lakshmanan, M, Bright-dark solitons and their collisions in mixed N-coupled nonlinear schröbinger equations, Phys. Rev. A, 77, 013820:(1-18), (2008)
[4] Kavitha, L; Daniel, M, Integrability and soliton in a classical one dimensional site-dependent biquadratic Heisenberg spin chain and the effect of nonlinear inhomogeneity, J. Phys. A, 36, 10471-10492, (2003) · Zbl 1039.82012
[5] Daniel, M; Kavitha, L, Magnetization reversal through soliton flip in a biquadratic ferromagnet with varying exchange interactions, Phys. Rev. B, 66, 184433:(1-6), (2002)
[6] Bauer, M; Lopusnik, R; Farsbender, J; Hillebrands, B, Magnetization reversal in ultrashort magnetic field pulses, J. Magn. Magn. Mater., 218, 165-176, (2000)
[7] Papanicolaou, N; Psaltakis, G C, Bethe ansatz for two-magnon bound states in anisotropic magnetic chains of arbitrary spin, Phys. Rev. B, 35, 342-351, (1987)
[8] Daniel, M; Kavitha, L, Localized spin excitations in an anisotropic Heisenberg ferromagnet with Dzyaloshinskii-Moriya interactions, Phys. Rev. B, 63, 172302:(1-4), (2001)
[9] Haldane, F D M, Nonlinear field theory of large-spin Heisenberg antiferromagnets: semiclassically quantized solitons of the one-dimensional easy-axis neel state, Phys. Rev. Lett., 50, 1153-1156, (1983)
[10] Daniel, M; Kruskal, M D; Lakshmanan, M; Nakamura, K, Singularity structure analysis of the continuum Heisenberg spin chain with anisotropy and transverse field: nonintegrability and chaos, J. Math. Phys., 33, 771-776, (1992) · Zbl 1046.82512
[11] Kodama, Y; Ablowitz, M J, Perturbations of solitons and solitary waves, Stud. Appl. Math., 64, 225-245, (1981) · Zbl 0486.76029
[12] Kosevich, A M; Ivanov, B A; Kovalev, A S, Nonlinear phenomena, Physica D, 3, 363-373, (1981) · Zbl 1194.78001
[13] Johnson, J D; McCoy, B M, Low-temperature thermodynamics of the |δ| ≥ 1 Heisenberg-Ising ring, Phys. Rev. A, 6, 1613-1626, (1972)
[14] Pesch, W; Mikeska, H J, Dynamical correlation functions in the \(x\)-\(y\) model, Z. Phys., 30, 177-182, (1978)
[15] Daniel, M; Beula, J, Soliton spin excitations and their perturbation in a generalized inhomogeneous Heisenberg ferromagnet, Phys. Rev. B, 77, 144416:(1-14), (2008)
[16] Balakrishnan, R, On the inhomogeneous Heisenberg chain, J. Phys. C, 15, l1305-l1308, (1982)
[17] Daniel, M; Porsezian, K; Lakshmanan, M, On the dynamics of the radially symmetric Heisenberg ferromagnetic spin system, J. Math. Phys., 35, 6498-6510, (1994) · Zbl 0821.35114
[18] Porsezian, K; Daniel, M; Lakshmanan, M, On the dynamics of the radially symmetric Heisenberg ferromagnetic spin system, J. Math. Phys., 33, 1807-1816, (1992) · Zbl 1112.82309
[19] A. R. Bishop and T. Schneider, Solitons and Condensed Matter Physics (Springer-Verlag, Berlin, 1978). · Zbl 0387.76002
[20] Burtsev, S P; Zakharov, V E; Mikhailov, A V, Inverse scattering method with variable spectral parameter, Theor. Math. Phys., 70, 227-240, (1987) · Zbl 0639.35074
[21] Kavitha, L; Daniel, M, Integrability and soliton in a classical one dimensional site dependent biquadratic Heisenberg spin chain and the effect of nonlinear inhomogeneity, J. Phys. A, 36, 10471-10492, (2003) · Zbl 1039.82012
[22] Lakshmanan, M; Bullough, R K, Geometry of generalized nonlinear schröbinger and Heisenberg ferromagnetic spin equations with linearly-dependent coefficients, Phys. Lett. A, 80, 287-292, (1980)
[23] Lamb, G L, Solitons on moving space curves, J. Math. Phys., 18, 1654-1661, (1977) · Zbl 0351.35019
[24] Porsezian, K; Lakshmanan, M, On the dynamics of the radially symmetric Heisenberg ferromagnetic spin system, J. Math. Phys., 32, 2923-2928, (1991) · Zbl 0800.35040
[25] Hirota, R, Exact envelope-soliton solutions of a nonlinear wave equation, J. Math. Phys., 14, 805-809, (1973) · Zbl 0257.35052
[26] Sun, Z Y; Gao, Y T; Yu, X; Liu, Y, Dynamics of bound vector solitons induced by stochastic perturbations: soliton breakup and soliton switching, Phys. Lett. A, 377, 45-48, (2013) · Zbl 1302.35351
[27] Sun, Z Y; Gao, Y T; Yu, X; Liu, Y, Amplification of nonautonomous solitons in the Bose-Einstein condensates and nonlinear optics, Europhys. Lett., 93, 40004:(1-6), (2011)
[28] Nimmo, J J; Freeman, N C, The use of Bäcklund transformations in obtaining AT-soliton solutions in Wronskian form, J. Phys. A, 17, 1415-1424, (1984) · Zbl 0552.35071
[29] Hirota, R; Satsuma, J, N-soliton solution of the KdV equation with loss and nonuniformity terms, J. Phys. Soc. Jpn., 41, 2141-2142, (1976)
[30] Nimmo, J J C, A bilinear Bäcklund transformation for the nonlinear schröbinger equation, Phys. Lett. A, 99, 279-280, (1983)
[31] Freeman, N C; Nimmo, J J, Soliton solitons of the KdV and KP equations: the Wronskian technique, Phys. Lett. A, 95, 1-3, (1983)
[32] Nimmo, J J; Freeman, N C, The use of Bäcklund transformations in obtaining N-soliton solutions in Wronskian form, Phys. Lett. A, 95, 4-6, (1983) · Zbl 0552.35071
[33] Wadati, M, Wave propagation in nonlinear lattice: I, J. Phys. Soc. Jpn., 38, 673-680, (1975) · Zbl 1334.82022
[34] M. J. Ablowitz and P. A. Clarkson, Solitons, Nonlinear Evolution Equations, and Inverse Scattering (Cambridge Univ. Press, New York, 1991). · Zbl 0762.35001
[35] Konno, K; Sanuki, H; Ichikawa, Y H, Conservation laws of nonlinear-evolution equations, Prog. Theor. Phys., 52, 886-889, (1974)
[36] Ablowitz, M J; Kaup, D J; Newell, A C; Segur, H, Nonlinear evolution equations of physical significance, Phys. Rev. Lett., 31, 125-127, (1973) · Zbl 1243.35143
[37] Wadati, M; Konno, K; Ichikawa, Y, A generalization of inverse scattering method, J. Phys. Soc. Jpn., 46, 1965-1966, (1979) · Zbl 1334.81106
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.